Alert archive / Indiana / Small Craft Advisories in 2021

Small Craft Advisory 57, NWS Northern Indiana

September 23, 2021

NWS Northern Indiana issued this small craft advisory at Sep 23, 2021, 3:47 PM EDT. It took effect at Sep 23, 2021, 4:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 23, 2021, 3:47 PM EDT (19:47 UTC)
In effect from
Sep 23, 2021, 4:00 PM EDT
Expired
Sep 27, 2021, 11:00 AM EDT
In force
4 days
Issued by
NWS Northern Indiana

The text

As transmitted.

540 
WHUS73 KIWX 231947
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
347 PM EDT Thu Sep 23 2021

LMZ043-046-240400-
/O.CAN.KIWX.GL.W.0007.000000T0000Z-210923T2100Z/
/O.NEW.KIWX.SC.Y.0057.210923T2000Z-210925T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
347 PM EDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt becoming
  southwest late and persisting through Friday evening. Waves 6 to
  10 ft this evening will subside to 2 to 4 feet Friday.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
14 follow-up statements
961 
WHUS73 KIWX 240222
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1022 PM EDT Thu Sep 23 2021

LMZ043-046-241030-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-210924T2200Z/
/O.NEW.KIWX.GL.A.0007.210924T2200Z-210925T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1022 PM EDT Thu Sep 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the Small Craft Advisory, waves 4 to 7 ft Friday
  morning subsiding to 2 to 4 ft Friday midday. Southwest wind 10
  to 20 knots. For the Gale Watch, waves 3 to 5 ft. Southwest 
  wind 15 to 20 knots veering west after midnight and wind gusts 
  up to 35 knot gales through midnight.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 6 PM EDT Friday. 
  For the Gale Watch, from Friday evening through late Friday 
  night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
066 
WHUS73 KIWX 240817
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
417 AM EDT Fri Sep 24 2021

LMZ043-046-241630-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-210925T2000Z/
/O.CAN.KIWX.GL.A.0007.210924T2200Z-210925T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
417 AM EDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY...
...GALE WATCH IS CANCELLED...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots.
  A few gusts to 35 knot gales are possible this evening. Winds
  veer west 15 to 25 knots on Saturday. Waves 3 to 6 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
473 
WHUS73 KIWX 241458
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1058 AM EDT Fri Sep 24 2021

LMZ043-046-242300-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210925T2000Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1058 AM EDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots. A few gusts to 35 knot gales are possible this evening. 
  Winds veer west 15 to 25 knots on Saturday. Waves 3 to 6 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
217 
WHUS73 KIWX 241934
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
334 PM EDT Fri Sep 24 2021

LMZ043-046-250345-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210925T2000Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
334 PM EDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots. A few gusts to 35 knot gales are possible this evening. 
  Winds veer west 15 to 25 knots on Saturday. Waves 3 to 6 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
229 
WHUS73 KIWX 250257
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1057 PM EDT Fri Sep 24 2021

LMZ043-046-251100-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210925T2000Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1057 PM EDT Fri Sep 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
SATURDAY...

* WHAT...Northwest wind 15 to 20 knots gusts up to 25 knots
  overnight. Winds veer west 10 to 20 knots on Saturday. Waves 3 
  to 6 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 4 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
133 
WHUS73 KIWX 250828
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
428 AM EDT Sat Sep 25 2021

LMZ043-046-251630-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-210927T0300Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
428 AM EDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY...

* WHAT...West wind 10 to 20 knots with gusts to 25 knots today
  becoming southwest 15 to 20 knots with gusts to 30 knots on
  Sunday. Waves 3 to 7 feet with the highest waves near St.
  Joseph on Sunday.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
652 
WHUS73 KIWX 251530
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1130 AM EDT Sat Sep 25 2021

LMZ043-046-252330-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T0300Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1130 AM EDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WHAT...West wind 10 to 20 knots with gusts to 25 knots today 
  becoming southwest 15 to 20 knots with gusts to 30 knots on 
  Sunday. Waves 3 to 7 feet with the highest waves near St. 
  Joseph on Sunday.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
440 
WHUS73 KIWX 251938
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
338 PM EDT Sat Sep 25 2021

LMZ043-046-260345-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T0300Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
338 PM EDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WHAT...Southwest wind 15 to 20 knots overnight. Southwest 15 to
  25 knots on Sunday with gusts to 30 knots. Waves 3 to 6 feet. 

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
295 
WHUS73 KIWX 260249
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1049 PM EDT Sat Sep 25 2021

LMZ043-046-261100-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T0300Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1049 PM EDT Sat Sep 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

* WHAT...Southwest wind 10 to 15 knots overnight. Southwest 15 to
  25 knots on Sunday with gusts to 30 knots. Waves 2 to 5 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
691 
WHUS73 KIWX 260800
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
400 AM EDT Sun Sep 26 2021

LMZ043-046-261600-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-210927T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
400 AM EDT Sun Sep 26 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Southwest wind 15 to 20 knots with gusts to 30 knots. 
  Waves 3 to 5 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
190 
WHUS73 KIWX 261508
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1108 AM EDT Sun Sep 26 2021

LMZ043-046-262315-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1108 AM EDT Sun Sep 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Southwest wind 15 to 20 knots with gusts to 30 knots.
  Waves 2 to 5 feet, highest from New Buffalo MI to St Joseph MI.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
069 
WHUS73 KIWX 261938
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
338 PM EDT Sun Sep 26 2021

LMZ043-046-270345-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
338 PM EDT Sun Sep 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Southwest wind 15 to 20 knots with gusts to 25 knots. 
  Waves 2 to 5 feet, highest from New Buffalo MI to St Joseph MI.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
179 
WHUS73 KIWX 270257
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1057 PM EDT Sun Sep 26 2021

LMZ043-046-271100-
/O.CON.KIWX.SC.Y.0057.000000T0000Z-210927T1200Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1057 PM EDT Sun Sep 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Southwest wind 15 to 20 knots with gusts to 25 knots. 
  Waves 2 to 5 feet, highest from New Buffalo MI to St Joseph MI.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
768 
WHUS73 KIWX 270809
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
409 AM EDT Mon Sep 27 2021

LMZ043-046-271500-
/O.EXT.KIWX.SC.Y.0057.000000T0000Z-210927T1500Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
409 AM EDT Mon Sep 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Southwest wind 10 to 20 knots with gusts to 25 knots
  through the morning.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 3:32 PM EDT, 15 minutes earlier.

Area forecast discussion, Sep 23, 3:32 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
332 PM EDT Thu Sep 23 2021

.SYNOPSIS...
Issued at 325 PM EDT Thu Sep 23 2021

Scattered rain showers will taper this evening with gradually
clearing skies overnight. Winds will also diminish tonight, but will
pick up again later on Friday in advance of an approaching cold
front. This cold front will bring a brief period of some rain
showers late Friday evening into early Saturday morning. After a
warmer and sunny Friday, high temperatures will briefly cool off
back into the mid and upper 60s for Saturday.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 325 PM EDT Thu Sep 23 2021

Lingering showers this evening will be followed by a quieter Friday.

Showers are lingering this afternoon with two distinct areas of
greater coverage. One area is in association with lake
enhancement/deformation/TROWAL-type forcing across SW Lower Michigan
into north central Indiana. A second area of persistent showers has
affected primarily south central Lower Michigan in vicinity of
the upper low. The upper low center exhibited very little movement
this morning/early afternoon as vort filament wrapped
cyclonically around the parent circulation. This upper low should
become slightly more progressive to north this evening. Lake
enhanced rain showers should also diminish over the next several
hours into early evening as TROWAL feature begins to slowly
erode/shift eastward and low level winds begin to back. Otherwise
tonight skies should begin to clear from southwest to northeast as
stronger mid level subsidence builds into the area following
departure of the mid/upper level height minimum. Clearing skies
and slackening winds should allow lows to drop into the mid 40s,
but likely remaining in the 50s adjacent to Lake Michigan with
onshore flow being maintained.

A quick transition back to warm advection on Friday (highs back into
the 70s) as short wave upper ridging tracks across the Great Lakes.
A strong 140 knot eastern Pacific jet streak is making its way
across Alberta Canada this afternoon, and amplification of
upstream short wave trough is expected as this jet streak dives
through the base of this trough tonight. Quality moisture return
will be limited through the day Friday, with perhaps a narrow
window of better low level moisture transport Friday evening as
low level flow trajectories become a bit more favorable with
respect to southeast CONUS low level anticyclone. Fairly good
dynamics with this short wave, brief moisture transport, and some
frontal moisture-pooling should allow for a period of frontally
forced rain showers to track across the area late Friday evening
into the overnight. Progressive nature of the forcing and limited
moisture should keep rainfall amounts in check in the tenth to
quarter of an inch type magnitude. Have continued to omit thunder,
although cannot completely rule out an isolated storm,
particularly in vicinity of Lake Michigan where some lake induced
instability is expected.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 315 PM EDT Thu Sep 23 2021

A brief intrusion of cooler air still looks to affect the area for
Saturday behind the Friday night/early Saturday fropa. Guidance
appears to be hinting at a bit slower frontal passage, which would
keep shower chances in place across the east Saturday morning.

The cooler air for Saturday should be short lived as broad western
CONUS upper ridge progression allows for shift of low level
anticyclone across southeast CONUS. Gusty southwest winds will
likely develop in this pattern once again for Sunday night/Monday.
Another Pacific wave ridging the ridge should allow for another sfc
front to drop across the southern Great Lakes on Monday. Precip
chances on Monday look meager with low level anticyclone across
southeast CONUS blocking any notable moisture transport.

As previous forecast mentioned, predictability in longwave pattern
breaks down post-Monday. Guidance does have a consensus to a more
amplified pattern by middle of next week, but placement of
central CONUS upper ridge and eastern CONUS/southeast Canadian
upper trough placement still of low confidence. This could
somewhat temper the warmup for midweek, particularly if trends in
latest deterministic GFS verify of holding back the upper ridge
axis to the west for a longer duration more inline with EC. Of
greater confidence is maintenance of a dry forecast Tue-Thu.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 133 PM EDT Thu Sep 23 2021

Bands of showers that have been periodically impacting KSBN with
lower vsby and cigs will quickly fall apart this afternoon with
VFR conditions to take hold by late afternoon and continue
thereafter. A few sprinkles/light showers may briefly impact KFWA,
but VFR conditions should prevail as well (outside maybe a brief
drop to MVFR with any showers). Winds will slowly diminish through
the remainder of the day as low pressure continues to move NE
away from the area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Warning until 3 PM CDT this afternoon for INZ003.

     Beach Hazards Statement until 10 PM CDT this evening for INZ003.

MI...Beach Hazards Statement until 11 PM EDT this evening for MIZ077.

     Lakeshore Flood Advisory until 4 PM EDT this afternoon for
     MIZ077.

OH...NONE.
LM...Gale Warning until 5 PM EDT this afternoon for LMZ043-046.

&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 23, 4:15 AM EDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
415 AM EDT Thu Sep 23 2021

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-240815-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
415 AM EDT Thu Sep 23 2021 /315 AM CDT Thu Sep 23 2021/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MIZ077-240815-
Berrien-
415 AM EDT Thu Sep 23 2021

...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ003-240815-
La Porte-
315 AM CDT Thu Sep 23 2021

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 3 PM CDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-240815-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
415 AM EDT Thu Sep 23 2021

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Conditions hazardous to small craft are likely Friday into Saturday.

In the hours before

Local storm report, Sep 23, 11:04 AM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     HEAVY RAIN       4 S LEO-CEDARVILLE      41.16N 85.02W
09/23/2021  E3.62 INCH       ALLEN              IN   PUBLIC

            STORM TOTAL.

0707 AM     HEAVY RAIN       WATERLOO                41.43N 85.03W
09/23/2021  E4.16 INCH       DE KALB            IN   PUBLIC

            STORM TOTAL.

&&

Nearby

Small Craft Advisories in Indiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.